# SDR 3EJA20250530001

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N864JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605242
- Aircraft time: 6,603 hours, 4,867 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 1170025401
- Part serial: 3378
- Condition: Faulted
- Location: Zone 100
- Part time: 2,646 hours, 1,557 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TURNED ON THE WEATHER RADAR AND HAD A “RADAR FAULT” DISPLAYED ON MFD.
